# SDR ASAA2020041432644

- Difficulty date: April 12, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,616 hours, 8,231 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200590
- Condition: Failed
- Location: Apu
- Part time: 25,616 hours, 8,231 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT HAS SHIFTED ABOVE THE 593 DEGREE THRESHOLD BUT REMAINS BELOW THE 605 THRESHOLD.  GROUNDED - YES. ACCOMPLISHED B737-900 FIM 49-40 TASK 825. FOUND ECU INTERNAL FAILURE MAINT MSG 49-61153 ON MAINTENANCE HISTORY. FAULT HISTORY SHOWS DOOR NOT OPEN FAULT WITH MAINTENANCE MESSAGE 49-15003. DURING APU START UP ECU INTERNAL FAILURE IS LOGGED WITH CT5ATP TEMP FLUCTUATING 3 DEGREES C. REPLACED APU ECU REF B737-900 AMM 49-61-12-000-801. VERIFIED SOFTWARE 4918YUSA53-00 INSTALLED REF B737-900 IPC 49-61-12-01 FIG. 10. OPS CHECK NORMAL.
